MathSciNet Relay Station
MathSciNet bibliographic data
MR2436869 (2009h:26046) 26D15 (26D10)
Oinarov, R.; Kalybay, A. Three-parameter weighted Hardy type inequalities. Banach J. Math. Anal. 2 (2008), no. 2, 85–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement